Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On $ p$-abelian groups

Author: Paul M. Weichsel
Journal: Proc. Amer. Math. Soc. 18 (1967), 736-737
MSC: Primary 20.40
MathSciNet review: 0213443
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Charles Hobby, A characteristic subgroup of a 𝑝-group, Pacific J. Math. 10 (1960), 853–858. MR 0113947 (22 #4778)
  • [2] P. M. Weichsel, Critical and basic $ p$-groups, Proc. Internat. Conf. Theory of Groups, Austral. Nat. Univ., Canberra, August, 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40

Additional Information

PII: S 0002-9939(1967)0213443-7
Article copyright: © Copyright 1967 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia